# SDR DLM88950843

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 5910244125
- Condition: Cracked
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, HAD TAIL COMPARTMENT OVERHEAT.  ISOLATED PROBLEM TO RIGHT PACK, SHUT PACK DOWN, LIGHT OUT, AND CONTINUED FLIGHT.  FOUND CRACKED DUCT AT RIGHT PACK.  REPLACED DUCT OPERATION NORMAL.
